# SDR AALA202207156024

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737
- Aircraft serial: 31208
- Aircraft time: 22,758 hours, 9,041 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR SLIDE WILL NOT RELEASE FROM HOLDING CLIP. ADJUSTED GIRT BAR CLIPS PER 25-66-01. OPERATIONAL CHECK GOOD.
